zbMATH — the first resource for mathematics

Yudovich type solution for the 2D inviscid Boussinesq system with critical and supercritical dissipation. (English) Zbl 1452.76030
Summary: In this paper we consider the Yudovich type solution of the 2D inviscid Boussinesq system with critical and supercritical dissipation. For the critical case, we show that the system admits a global and unique Yudovich type solution; for the supercritical case, we prove the local and unique existence of Yudovich type solution, and the global result under a smallness condition of \({{\theta}_0}\). We also give a refined blowup criterion in the supercritical case.

76B03 Existence, uniqueness, and regularity theory for incompressible inviscid fluids
35Q35 PDEs in connection with fluid mechanics
35B44 Blow-up in context of PDEs
Full Text: DOI
[1] Bahouri, H.; Chemin, J.-Y.; Danchin, R., Fourier analysis and nonlinear partial differential equations, Grundlehren Math. Wiss., vol. 343, (2011), Springer · Zbl 1227.35004
[2] Brandolese, L.; Schonbek, M., Large time decay and growth for solutions of a viscous Boussinesq system, Trans. Amer. Math. Soc., 364, 10, 5057-5090, (2012) · Zbl 1368.35217
[3] Cao, C.; Wu, J., Global regularity for the 2D anisotropic Boussinesq equations with vertical dissipation, Arch. Ration. Mech. Anal., 208, 3, 985-1004, (2013) · Zbl 1284.35140
[4] Chandrasekhar, S., Hydrodynamic and hydromagnetic stability, (1981), Dover Publications, Inc. · Zbl 0142.44103
[5] Chae, D., Global regularity for the 2-D Boussinesq equations with partial viscous terms, Adv. Math., 203, 2, 497-513, (2006) · Zbl 1100.35084
[6] Chae, D.; Kim, S.-K.; Nam, H.-S., Local existence and blow-up criterion of Hölder continuous solutions of the Boussinesq equations, Nagoya Math. J., 155, 55-80, (1999) · Zbl 0939.35150
[7] Chen, Q.; Miao, C.; Zhang, Z., A new Bernstein’s inequality and the 2D dissipative quasi-geostrophic equation, Comm. Math. Phys., 271, 821-838, (2007) · Zbl 1142.35069
[8] Constantin, P.; Wu, J., Regularity of Hölder continuous solutions of the supercritical quasi-geostrophic equation, Ann. Inst. H. Poincaré Anal. Non Linéaire, 25, 6, 1103-1110, (2008) · Zbl 1149.76052
[9] Constantin, P.; Wu, J., Hölder continuity of solutions of supercritical dissipative hydrodynamic transport equations, Ann. Inst. H. Poincare Anal. Non Lineaire, 26, 1, 159-180, (2009) · Zbl 1163.76010
[10] Córdoba, A.; Córdoba, D., A maximum principle applied to the quasi-geostrophic equations, Comm. Math. Phys., 249, 511-528, (2004) · Zbl 1309.76026
[11] Danchin, R., Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics, Proc. Amer. Math. Soc., 141, 1979-1993, (2013) · Zbl 1283.35080
[12] Danchin, R.; Paicu, M., Le théorème de Leray et le théorème de Fujita-Kato pour le système de Boussinesq partiellement visqueux, Bull. Soc. Math. France, 136, 2, 261-309, (2008) · Zbl 1162.35063
[13] Danchin, R.; Paicu, M., Global well-posedness issues for the inviscid Boussinesq system with Yudovich’s type data, Comm. Math. Phys., 290, 1-14, (2009) · Zbl 1186.35157
[14] Danchin, R.; Paicu, M., Global existence results for the anisotropic Boussinesq system in dimensional two, Math. Models Methods Appl. Sci., 21, 3, 421-457, (2011) · Zbl 1223.35249
[15] Hmidi, T., On a maximum principle and its application to the logarithmically critical Boussinesq system, Anal. PDE, 4, 2, 247-284, (2011) · Zbl 1264.35173
[16] Hmidi, T.; Keraani, S., On the global well-posedness of the two-dimensional Boussinesq system with a zero viscosity, Indiana Univ. Math. J., 58, 4, 1591-1618, (2009) · Zbl 1178.35303
[17] Hmidi, T.; Keraani, S.; Rousset, F., Global well-posedness for Euler-Boussinesq system with critical dissipation, Comm. Partial Differential Equations, 36, 3, 420-445, (2011) · Zbl 1284.76089
[18] Hmidi, T.; Zerguine, M., On the global well-posedness of the Euler-Boussinesq system with fractional dissipation, Phys. D, 239, 15, 1387-1401, (2010) · Zbl 1194.35329
[19] Hou, T. Y.; Li, C., Global well-posedness of the viscous Boussinesq equations, Discrete Contin. Dyn. Syst. Ser. A, 12, 1, 1-12, (2005) · Zbl 1274.76185
[20] Jiu, Q.; Miao, C.; Wu, J.; Zhang, Z., The 2D incompressible Boussinesq equations with general critical dissipation
[21] Ju, N., The maximal principle and the global attractor for the dissipative 2D quasi-geostrophic equations, Comm. Math. Phys., 255, 161-181, (2005) · Zbl 1088.37049
[22] Larios, A.; Lunasin, E.; Titi, E., Global well-posedness for the 2D Boussinesq system without heat diffusion and with either anisotropic viscosity or inviscid Voigt-α regularization
[23] Liu, X.; Wang, M.; Zhang, Z., Local well-posedness and blow-up criterion of the Boussinesq equations in critical Besov spaces, J. Math. Fluid Mech., 12, 280-292, (2010) · Zbl 1195.76136
[24] Majda, A.; Bertozzi, A., Vorticity and incompressible flows, (2002), Cambridge University Press
[25] Miao, C.; Xue, L., On the global well-posedness of a class of Boussinesq-Navier-Stokes systems, NoDEA Nonlinear Differential Equations Appl., 18, 707-735, (2011) · Zbl 1235.76020
[26] Pedlosky, J., Geophysical fluid dynamics, (1987), Springer New York · Zbl 0713.76005
[27] Vishik, M., Hydrodynamics in Besov spaces, Arch. Ration. Mech. Anal., 145, 197-214, (1998) · Zbl 0926.35123
[28] Wang, H.; Zhang, Z., A frequency localized maximum principle applied to the 2D quasi-geostrophic equation, Comm. Math. Phys., 301, 105-129, (2011) · Zbl 1248.35211
[29] J. Wu, X. Xu, Well-posedness and inviscid limits of the Boussinesq equations with fractional Laplacian dissipation, preprint. · Zbl 1301.35115
[30] Wu, G.; Xue, L., Global well-posedness for the 2D inviscid Bénard system with fractional diffusivity and Yudovich’s type data, J. Differential Equations, 253, 100-125, (2012) · Zbl 1305.35119
[31] Xu, X., Global regularity of solutions of 2D Boussinesq equations with fractional diffusion, Nonlinear Anal., 72, 677-681, (2010) · Zbl 1177.76024
[32] Yudovich, V., Non-stationary flows of an ideal incompressible fluid, Zh. Vychisl. Mat. Mat. Fiz., 3, 1032-1066, (1963)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.